Asymptotic dimension of discrete groups

Tom 189 / 2006

A. Dranishnikov, J. Smith Fundamenta Mathematicae 189(2006), 27-34 MSC: Primary 20F69. DOI: 10.4064/fm189-1-2

Streszczenie

We extend Gromov's notion of asymptotic dimension of finitely generated groups to all discrete groups. In particular, we extend the Hurewicz type theorem proven in [B-D2] to general groups. Then we use this extension to prove a formula for the asymptotic dimension of finitely generated solvable groups in terms of their Hirsch length.

Autorzy

  • A. DranishnikovDepartment of Mathematics
    University of Florida
    P.O. 118105
    358 Little Hall
    Gainesville, FL 32611-8105, U.S.A.
    e-mail
  • J. SmithDepartment of Mathematics
    University of Florida
    P.O. 118105
    358 Little Hall
    Gainesville, FL 32611-8105, USA
    e-mail

Przeszukaj wydawnictwa

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek